Journal article icon

Journal article

Statistical estimation of malaria genotype frequencies: a Bayesian approach

Publication status:
Published

Actions


Authors


Journal:
TROPICAL MEDICINE and INTERNATIONAL HEALTH
Volume:
18
Pages:
67-67
Publication date:
2013-09-05
ISSN:
1360-2276
URN:
uuid:4aaaa0a8-f55b-44fd-9d79-78db06706de3
Source identifiers:
432698
Local pid:
pubs:432698

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP